# SDR MTNA07232013001

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 33,787 hours, 31,488 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 8375, AFTER LANDING, F/O RIGHT BRAKE PEDAL WENT TO THE FLOOR WITHOUT PROPER BRAKING ACTION.  TROUBLESHOT SYS,  REPLACED RT INBD BRAKE ASSY, IAW JIC 32-42-55 RAI 10000.  SYS CHECKED GOOD AND ACFT RETURN TO SERVICE.
